# SDR AALA20120223034

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 32,526 hours, 9,886 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REAR SPAR AT DEFUEL VALVE IRSS 206.75.  REMOVED CORROSION PER SRM 51-10-02.  REPAIRED PER EA B757-57-021959.
